# SDR DALA2016061604801

- Difficulty date: June 12, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 41,793 hours, 34,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE CONNECTION STRAP ROUTED INCORRECTLY.  ROUTED STRAP CORRECTLY.
